# SDR 2005UALA00694

- Difficulty date: July 24, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N912UA
- Make and model: Boeing 737522
- Aircraft serial: 25290
- Aircraft time: 38,637 hours, 28,597 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 203 HAS A SCRATCH BETWEEN STR 24 AND 25 LT.  CUT-OUT DAMAGED AREAS AND INSTALLED TRIPLER REPAIR REF SRM 53-10-01 FIG 211 DETAIL XII AND XIII.
